Free Access
Issue
ESAIM: M2AN
Volume 29, Number 6, 1995
Page(s) 701 - 747
DOI https://doi.org/10.1051/m2an/1995290607011
Published online 31 January 2017
  1. S. MALLAT, E. BACRY et G. PAPANICOLAOU, 1992, A wavelet based space-time adaptive numerical method for partial differential equations, Mathematical Modelling and Numerical Analysis, 26, pp. 793-834. [EuDML: 193685] [MR: 1199314] [Zbl: 0768.65062]
  2. C. BASDEVANT, B. LEGRAS, R. SADOURNY et M. BELAN, 1981, A study of barotropic model flows : intermittency waves and predictability, J. Atmos. Sci., 38, pp. 2305-2326.
  3. G. BEYLKIN, R. R. COIFMAN et V. ROKHUN, 1991, Fast wavelet transforms and numerical algorithms I. Comm. Pure and Appl Math., 44, pp. 141-183. [MR: 1085827] [Zbl: 0722.65022]
  4. G. BEYLKIN, R. R. COIFMAN et V. ROKHLIN, 1993, Fast wavelet transforms and numerical algorithms II, preprint. [Zbl: 0722.65022] [MR: 1085827]
  5. G. BEYLKIN, 1992, On the representation of operators in bases of compactly supported wavelets, SIAM J. on Numerical Analysis, 29, n° 6, pp. 1716-1740. [MR: 1191143] [Zbl: 0766.65007]
  6. G. BEYLKIN, 1993, On wavelet-based algorithms for solving differential equations.Soumis à CRC Press. [MR: 1247524] [Zbl: 0883.65067]
  7. Ph. CHARTON et V. PERRIER, 1995, Factorisation sur bases d'ondelettes du noyau de la chaleur et algorithmes matriciels rapides associés, C. R. Acad. Sci. Paris, Série I, 320, pp. 1013-1018. [MR: 1328729] [Zbl: 0822.65072]
  8. A. COHEN, I. DAUBECHIES et P. VIAL, 1993, Wavelets on the interval and fast wavelet transforms, App. Comp. Harmonic Analysis, 1, n° 1, pp. 54-81. [MR: 1256527] [Zbl: 0795.42018]
  9. S. DAHLKE et I. WEINREICH, 1994, Wavelet bases adapted to pseudodifferential operators, App. Comp. Harmonic Analysis, 1, pp. 267-283. [MR: 1310651] [Zbl: 0806.65112]
  10. W. DAHMEN, S. PRÖSSDORF et R. SCHNEIDER, 1994, Multiscale methods for pseudo-differential equations, Recent Advances in Wavelet Analysis, éd. par L. L. SCHUMAKER et G. WEBB, pp. 191-235. Academic Press. [MR: 1244607] [Zbl: 0788.65112]
  11. I. DAUBECHIES, 1988, Orthonormal bases of compactly supported wavelets, comm. Pure and Appl. Math 41, pp. 909-996. [MR: 951745] [Zbl: 0644.42026]
  12. I. DAUBECHIES, 1992, Ten Lectures on Wavelets, SIAM, CBMS-NSF Series in Applied Mathematics. [MR: 1162107] [Zbl: 0776.42018]
  13. R. A. DE VORE, B. JAWERTH et V. POPOV, 1992, Compression of wavelet decompositions, American Journal of Mathematics, 114, pp. 737-785. [MR: 1175690] [Zbl: 0764.41024]
  14. D. L. DONOHO, 1993, Unconditionnal bases are optimal bases for data compression and statistical estimation, App. Comp. Harmonie Analysis, 1, n° 1, pp. 100-115. [MR: 1256530] [Zbl: 0796.62083]
  15. M. FARGE, E. GOIRAND, Y. MEYER, F. PASCAL et M. V. WICKERHAUSER, 1992, Improved predictability of two-dimensional turbulent flows using wavelet packet compression, Fluid Dynamics Research, 10, pp. 229-250.
  16. M. FARGE, 1992, Wavelet transforms and their applications to turbulence, Annal Review of Fluid Mechanics, pp. 395-457. [MR: 1145014] [Zbl: 0743.76042]
  17. M. HOLSCHNEIDER et P. TCHAMITCHAN, 1991, Pointwise regularity of Riemann's « now-here differentiable » function, Inventiones Mathematicae, 105, pp. 157-175. [EuDML: 143908] [MR: 1109624] [Zbl: 0741.26004]
  18. S. JAFFARD, 1989, Exposants de hölder en des points donnés et coefficients d'ondelettes, C. R. Acad. Sci. Paris, Série I, 308, pp. 79-81. [MR: 984903] [Zbl: 0665.42012]
  19. S. JAFFARD, 1992, Wavelet methods for fast resolution of elliptic problems, SIAM J. on Numerical Analysis, 29, n° 4, pp. 965-986. [MR: 1173180] [Zbl: 0761.65083]
  20. S. LAZAAR, J. LIANDRAT et P. TCHAMITCHIAN, 1994, Algorithme à base d'ondelettes pour la résolution numérique d'équations aux dérivées partielles à coefficients variables, C. R. Acad. Sci. Paris, Série I. 319, pp. 1101-1107. [MR: 1305684] [Zbl: 0810.65082]
  21. J. LIANDRAT, V. PERRIER et P. TCHAMITCHIAN, 1992, Numerical resolution of nonlinear partial differential equations using the wavelet approach, Wavelet and their applications, éd. par Ruskai et al., pp. 227-238. Jones and Barlet. [MR: 1187344] [Zbl: 0802.65100]
  22. Y. MADAY, V. PERRIER et J. C. RAVEL, 1991, Adaptativité dynamique sur bases d'ondelettes pour l'approximation d'équations aux dérivées partielles, C. R. Acad. Sci. Paris, Sériel 312, pp. 405-410. [MR: 1096621] [Zbl: 0709.65099]
  23. Y. MEYER, 1990, Ondelettes et Opérateurs I et II, Hermann, 1990. [MR: 1085487] [Zbl: 0694.41037]
  24. Y. MEYER, 1992, Ondelettes sur l'intervalle, Revista Matemàtica Ibero-americana, 7, pp. 115-133. [EuDML: 39422] [MR: 1133374] [Zbl: 0753.42015]
  25. V. PERRIER et C. BASDEVANT, 1989, La décomposition en ondelettes périodiques, un outil pour l'analyse de champs inhomogènes. Théorie et algorithmes, La Recherche Aérospatiale, 3, pp. 53-67. [MR: 1027104] [Zbl: 0688.76012]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you